# SDR AWXA9900409

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 42297A00635
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK IN FUSLAGE SKIN AT LWR AFT CORNER OF R1 DOOR HAD CRACKS EXTENDING FROM 2 FASTENER HOLES.  REMOVED FASTENERS AND REAMED HOLES TO .25 IAW SRM 53-10-01, HFEC REVEALED INTERIOR CRACKS, EXTERIOR CRACKS ARE CONTAINED AT FASTENER HOLES.  INSTALLED FLUSH WASHERS AND FABRICATED DOUBLERS FROM 2024 .063 R681615, FABRICATED SHIMS FROM 7075T .100R707582. TREATED, PRIMED AND INSTALLED WET PER SRM 53-10-1.
